# SDR REXA2022042000665

- Difficulty date: January 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 601R3180313
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CORROSION UNDER PANEL 832FL ON FWD SIDE MARKED WITH RED DOT LM#018 J/C:91726 - REMOVED AND REPLACED PAX DOOR FWD FORMER FRAME IAW CRJ900 SRM 51-40-11 51-42-13, 51-42-21 AND EA#CRJ952-12969 ISSUE DATE 2/25/2022 REV IR
